# SDR AALA202108272360

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 23,831 hours, 9,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Missing
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR AFT GIRT BAR STOP ASSEMBLY MISSING. INSTALLED GIRT BAR STOP, AFT POSITION PER AMM 25-66-01.
